Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 45, NWS Cleveland, OH

October 29, 2015

NWS Cleveland, OH issued this small craft advisory at Oct 29, 2015, 4:01 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2015, 4:01 PM EDT (20:01 UTC)
Expired
Oct 30, 2015, 3:44 AM EDT
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WHUS71 KCLE 292001
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EDT THU OCT 29 2015

LEZ142-143-300200-
/O.EXP.KCLE.GL.W.0027.000000T0000Z-151029T2000Z/
/O.CON.KCLE.LO.Y.0009.000000T0000Z-151030T0200Z/
/O.NEW.KCLE.SC.Y.0045.151029T2001Z-151030T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
401 PM EDT THU OCT 29 2015

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING WILL EXPIRE AT 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS...WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND
  DIMINISH TO 10 TO 20 KNOTS. 

* WAVES/SEAS...WAVES 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET.

* WATER LEVELS...AS OF 3 PM WATER LEVELS IN WESTERN LAKE ERIE WERE
  10 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION...WHICH IS
  34 INCHES BELOW THE RECENT AVERAGE WATER LEVEL. WATER LEVELS ARE
  EXPECTED TO RISE THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162-163-300200-
/O.EXP.KCLE.GL.W.0027.000000T0000Z-151029T2000Z/
/O.CON.KCLE.LO.Y.0009.000000T0000Z-151030T0200Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
401 PM EDT THU OCT 29 2015

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING WILL EXPIRE AT 4 PM EDT THIS AFTERNOON...

* WATER LEVELS...AS OF 3 PM WATER LEVELS IN WESTERN LAKE ERIE WERE
  10 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION...WHICH IS
  34 INCHES BELOW THE RECENT AVERAGE WATER LEVEL. WATER LEVELS ARE
  EXPECTED TO RISE THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ144-164-300200-
/O.CON.KCLE.GL.W.0027.000000T0000Z-151030T0200Z/
/O.CON.KCLE.LO.Y.0009.000000T0000Z-151030T0200Z/
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
401 PM EDT THU OCT 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST GALES TO 35 KNOTS WILL DIMINISH THIS EVENING.

* WAVES/SEAS...WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET
  TONIGHT.

* WATER LEVELS...AS OF 3 PM WATER LEVELS IN WESTERN LAKE ERIE WERE
  10 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION...WHICH IS
  34 INCHES BELOW THE RECENT AVERAGE WATER LEVEL. WATER LEVELS ARE
  EXPECTED TO RISE THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-165>169-300200-
/O.CON.KCLE.GL.W.0027.000000T0000Z-151030T0200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 PM EDT THU OCT 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WINDS...WEST GALES 35 TO 40 KNOTS WILL DIMINISH THIS EVENING.

* WAVES/SEAS...WAVES IN THE OPEN WATERS OF 10 TO 14 FEET...WILL
  SLOWLY SUBSIDE TONIGHT TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
2 follow-up statements
020 
WHUS71 KCLE 300141
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
941 PM EDT THU OCT 29 2015


LEZ144-300945-
/O.CAN.KCLE.GL.W.0027.000000T0000Z-151030T0200Z/
/O.CAN.KCLE.LO.Y.0009.000000T0000Z-151030T0200Z/
/O.EXB.KCLE.SC.Y.0045.000000T0000Z-151030T1400Z/
THE ISLANDS TO VERMILION OH-
941 PM EDT THU OCT 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN
CANCELLED. 

* WINDS...WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND
  DIMINISH TO 10 TO 20 KNOTS BY MORNING.

* WAVES/SEAS...WAVES WILL SUBSIDE TO 5 TO 8 FEET OVERNIGHT AND TO
  1 TO 3 FEET ON FRIDAY.

* WATER LEVELS...AT 9 PM THE WATER LEVEL AT TOLEDO WAS 12 INCHES
  ABOVE CHART DATUM OR 7 INCHES ABOVE THE CRITICAL MARK. WATER
  LEVELS ARE EXPECTED TO CONTINUE TO RISE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ164-300245-
/O.CAN.KCLE.GL.W.0027.000000T0000Z-151030T0200Z/
/O.CAN.KCLE.LO.Y.0009.000000T0000Z-151030T0200Z/
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
941 PM EDT THU OCT 29 2015

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. 

AT 9 PM THE WATER LEVEL AT TOLEDO WAS 12 INCHES ABOVE CHART DATUM
OR 7 INCHES ABOVE THE CRITICAL MARK. WATER LEVELS ARE EXPECTED TO
CONTINUE TO RISE OVERNIGHT.  

$$

LEZ145>149-300945-
/O.CAN.KCLE.GL.W.0027.000000T0000Z-151030T0200Z/
/O.EXB.KCLE.SC.Y.0045.000000T0000Z-151030T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
941 PM EDT THU OCT 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND
  DIMINISH TO 10 TO 20 KNOTS BY MORNING.

* WAVES/SEAS...WAVES WILL SUBSIDE TO 5 TO 8 FEET OVERNIGHT AND TO
  1 TO 3 FEET ON FRIDAY.

* WATER LEVELS...AT 9 PM THE WATER LEVEL AT TOLEDO WAS 12 INCHES
  ABOVE CHART DATUM OR 7 INCHES ABOVE THE CRITICAL MARK. WATER
  LEVELS ARE EXPECTED TO CONTINUE TO RISE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-165>169-300245-
/O.CAN.KCLE.GL.W.0027.000000T0000Z-151030T0200Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
941 PM EDT THU OCT 29 2015

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED BELOW GALE FORCE.  

$$

LEZ142-143-300800-
/O.CAN.KCLE.LO.Y.0009.000000T0000Z-151030T0200Z/
/O.EXT.KCLE.SC.Y.0045.000000T0000Z-151030T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
941 PM EDT THU OCT 29 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

* WINDS...WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND  
DIMINISH TO 10 TO 20 KNOTS.

* WAVES/SEAS...WAVES 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET
  OVERNIGHT.

* WATER LEVELS...AT 9 PM THE WATER LEVEL AT TOLEDO WAS 12 INCHES
  ABOVE CHART DATUM OR 7 INCHES ABOVE THE CRITICAL MARK. WATER
  LEVELS ARE EXPECTED TO CONTINUE TO RISE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162-163-300245-
/O.CAN.KCLE.LO.Y.0009.000000T0000Z-151030T0200Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
941 PM EDT THU OCT 29 2015

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

AT 9 PM THE WATER LEVEL AT TOLEDO WAS 12 INCHES ABOVE CHART DATUM
OR 7 INCHES ABOVE THE CRITICAL MARK. WATER LEVELS ARE EXPECTED TO
CONTINUE TO RISE OVERNIGHT.  

$$
199 
WHUS71 KCLE 300744
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 AM EDT FRI OCT 30 2015

...EXPECT IMPROVING CONDITIONS ON THE LAKE TODAY... 

.SMALL CRAFT CONDITIONS WILL PERSIST THROUGH MUCH OF THE MORNING.
WINDS AND WAVES WILL DIMINISH ON THE LAKE THIS AFTERNOON HOWEVER AS
HIGH PRESSURE BUILDS IN FROM THE WEST.

LEZ144>149-301400-
/O.CAN.KCLE.SC.Y.0045.000000T0000Z-151030T1400Z/
/O.NEW.KCLE.SC.Y.0046.151030T0800Z-151030T1400Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 AM EDT FRI OCT 30 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CONTINUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15
  KNOTS AFTER NOON.

* WAVES/SEAS...WAVES OF 4 TO 6 FEET EARLY WILL SUBSUDE TO 1 TO 3
  FEET BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142-143-300845-
/O.CAN.KCLE.SC.Y.0045.000000T0000Z-151030T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
344 AM EDT FRI OCT 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 29, 1:41 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Oct 29, 1:41 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
141 PM EDT THU OCT 29 2015

.SYNOPSIS...
TROUGH MOVING ACROSS NORTHERN OHIO EARLY THIS MORNING WITH COLDER
AIR ARRIVING IN ITS WAKE. ANOTHER PIECE OF UPPER LEVEL JET ENERGY
WILL PASS THIS EVENING. HIGH PRESSURE WILL TAKE CONTROL OF THE
REGION BY FRIDAY AFTERNOON BEFORE SHIFTING TO THE MIDDLE ATLANTIC
COAST ON SATURDAY. THE NEXT STORM SYSTEM WILL IMPACT THE REGION
SATURDAY AFTERNOON INTO EARLY SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST IS UNFOLDING AS EXPECTED WITH WIND GUSTS TO AROUND 40 MPH
EARLY THIS AFTERNOON. WINDS EXPECTED TO REMAIN JUST BELOW WIND
ADVISORY CRITERIA SO NO PLANS TO ISSUE AN ADVISORY AT THIS TIME. EXPECTING
THE PEAK GUSTS TO START TO COME DOWN AS THE CLOUDS ARRIVE FROM THE
WEST. DID LOWER HIGH TEMPERATURES A COUPLE DEGREES TOWARDS TOLEDO
WHERE SKIES QUICKLY BECAME OVERCAST.

PREVIOUS DISCUSSION...
A BROKEN LINE OF SHOWERS WILL MOVE ACROSS THE EASTERN HALF OF THE
COUNTY WARNING AREA THROUGH 10Z. THIS SEEMS TO BE THE LEADING EDGE
OF THE COLDER AIR WHERE THE STRONGEST COLD ADVECTION IS OCCURRING.
THIS TROUGH AXIS WILL BE EAST OF THE REGION BY MID MORNING. ANY
SHOWERS THIS AFTERNOON LOOK TO BE OUT OVER LAKE ERIE STRETCHING
ACROSS THE EASTERN THIRD OF THE LAKE INTO WESTERN NY. SO OTHER
THAN THE SCATTERED SHOWERS EARLY THIS MORNING IT WILL BE DRY.
ALTHOUGH WE WILL HAVE TO MONITOR NW PA NEAR THE LAKESHORE FOR A
FEW SHOWERS THAT WILL NOT BE ALL THAT FAR OFFSHORE.

DECENT COLD ADVECTION ACROSS THE REGION TODAY WILL MAKE FOR COLDER
TEMPERATURES AND BREEZY TO WINDY CONDITIONS. IT APPEARS WIND
GUSTS WILL REMAIN UNDER 40 KNOTS SO WE HAVE NO PLANS TO ISSUE A
WIND ADVISORY. STRONGEST GUSTS TO 45 MPH WILL BE NEAR THE
LAKESHORE WITH MOST OTHER LOCATIONS GUSTING 35 TO 40 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE LAST UPPER LEVEL TROUGH WILL DRIFT ACROSS THE CENTRAL GREAT
LAKES THIS EVENING WHICH WILL INCREASE RAIN CHANCES FOR NE OH AND
NW PA. SHOWERS WILL CONTINUE INTO EARLY FRIDAY AFTERNOON AS THE
COOLER AIR SPILLS ACROSS A WARM LAKE ERIE. 850 TEMPERATURES ONLY
DIP TO AROUND -3 SO LAPSE RATES WILL NOT BE NEARLY AS STEEP AS
THEY WERE A COUPLE WEEKS AGO WHEN SNOW ACCUMULATED ACROSS NW PA.
THERE MAY BE A FEW LOCATIONS THAT BRIEFLY MIX WITH SNOW FRIDAY
MORNING BUT DO NOT ANTICIPATE ANY ACCUMULATIONS.

HIGH PRESSURE WILL TAKE CONTROL OF THE REGION BY FRIDAY EVENING
WITH DRY CONDITIONS EXPECTED THROUGH SATURDAY MORNING. AS THE
HIGH MOVES TO THE MIDDLE ATLANTIC COAST ON SATURDAY IT WILL ALLOW
THE NEXT STORM SYSTEM TO DIG INTO THE UPPER GREAT LAKES. WARM
ADVECTION IN ADVANCE OF THIS AREA OF LOW PRESSURE WILL HELP TO
LIFT SOME GULF OF MEXICO MOISTURE OVER THE REGION SATURDAY NIGHT
INTO SUNDAY MORNING. SO EXPECT TO SEE SHOWERS SATURDAY NIGHT INTO
SUNDAY MORNING. BY SUNDAY AFTERNOON HIGH PRESSURE WILL BE RIDGING
INTO THE AREA AS IT MOVES UP THE OHIO RIVER VALLEY.

HIGHS ON FRIDAY WILL BE WITHIN A COUPLE DEGREES OF 50. WARMER
SATURDAY AND SUNDAY. HIGHS SUNDAY AFTERNOON WILL BE AROUND 60
DEGREES AT MOST LOCATIONS.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS ON MONDAY WITH MODELS IN GOOD AGREEMENT SHOWING
LARGELY ZONAL FLOW ALOFT ACROSS THE GREAT LAKES WITH A SURFACE HIGH
FROM OHIO AND PA SOUTH TO THE CAROLINAS. 850MB TEMPS AROUND +10C.
OVER THE NEXT COUPLE DAYS MODELS SHOW THE UPPER AIR PATTERN SHIFTING
TOWARD MORE OF A RIDGE ACROSS THE EASTERN STATES AND GREAT LAKES
WHILE THE SURFACE HIGH DRIFTS SOUTH AND EXTENDS FROM THE MID
ATLANTIC COAST INTO THE TN AND LOWER OHIO VALLEYS. THIS WILL BE A
FAIRLY DRY AND MILD PATTERN FOR THE REGION.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
WEST-SOUTHWEST WIND GUSTS OF 35-37 KNOTS POSSIBLE WHERE THERE IS
STILL CLEAR SKIES...OTHERWISE GUSTS WILL BE TOPPING OUT CLOSER TO
30 KNOTS FOR THE REMAINDER OF THE AFTERNOON. GUSTS SUBSIDE WITH
DARK. WRAP AROUND CLOUD DECK HAS BEGUN TO OVERSPREAD THE AREA AND
WILL BLANKET THE ENTIRE AREA THROUGH NIGHT AS THE UPPER TROUGH
PASSES. CEILINGS UPSTREAM HAVE BEEN BORDERLINE MVFR/VFR. TAKING
THIS INTO ACCOUNT...WE WILL VERY LIKELY SEE MVFR CONDITIONS
DEVELOP TONIGHT AS THE CEILINGS LOWER. A SURFACE TROUGH IS
EXPECTED TO CROSS THE LAKE AND INITIATE A FEW SHOWERS FOR THE
SNOWBELT. THIS WOULD BE IN THE FORM OF RAIN...ANY MIX TO SNOW
WOULD BE ACROSS THE HIGHER ELEVATIONS OF NW PA. SLOW IMPROVEMENT
TO VFR IS EXPECTED FOR FRIDAY WITH NORTHWEST WINDS.

.OUTLOOK...NON VFR SATURDAY NIGHT INTO SUNDAY MORNING.

&&

.MARINE...
WILL CONTINUE WITH CURRENT HEADLINES WHICH INCLUDE LOW WATER IN
THE WESTERN BASIN AND A GALE WARNING FOR MUCH OF THE LAKE. A COLD
FRONT NOW BISECTS LAKE ERIE WITH WINDS BEHIND IT FROM THE WSW
GUSTING INTO THE MID 30 KNOT RANGE IN THE COLD ADVECTION. WINDS
WILL FURTHER INCREASE TO GALES AND THEN PERSIST THROUGH THE
DAY...DECREASING FROM THE WEST MID/LATE AFTERNOON. WINDS WILL
CONTINUE TO DECREASE AS THEY VEER NORTHWEST AFTER MIDNIGHT TONIGHT
AS HIGH PRESSURE MOVES INTO THE OHIO VALLEY. THE HIGH WILL MOVE
EAST SATURDAY. SUNDAY LOW PRESSURE WILL MOVE EAST ACROSS THE LAKES
WITH A WEAK COLD FRONT ACROSS LAKE ERIE. MONDAY HIGH PRESSURE WILL
BUILD IN FROM THE SOUTH. SUNDAY A SMALL CRAFT ADVISORY MAY BE
NEEDED DEPENDING ON THE STRENGTH AND PATH OF THE LOW THROUGH THE
GREAT LAKES REGION. OTHERWISE NO HEADLINES ARE EXPECTED BEYOND THE
CURRENT PRODUCTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LEZ061-144>149-
     164>169.
     LOW WATER ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ142>144-
     162>164.
     GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR LEZ142-143-162-
     163.

&&

SYNOPSIS...MULLEN
NEAR TERM...KEC/MULLEN
SHORT TERM...MULLEN
LONG TERM...TK
AVIATION...OUDEMAN
MARINE...TK
Hazardous weather outlook, Oct 29, 3:46 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EDT THU OCT 29 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
346 AM EDT THU OCT 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142-143-162-163-300800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
346 AM EDT THU OCT 29 2015

...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-300800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
346 AM EDT THU OCT 29 2015

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ144-164-300800-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
346 AM EDT THU OCT 29 2015

...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 29, 11:27 AM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1127 AM EDT THU OCT 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     NON-TSTM WND DMG 2 W ERIE                42.13N 80.13W
10/28/2015                   ERIE               PA   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN IN MILCREEK TOWNSHIP, WITH AT
            LEAST 2 ON GARAGES, ONE ON A HOUSE, AND ONE ON A CAR.
            PRESQUE ISLE STATE PARK CLOSED DUE TO NUMEROUS TREES AND
            WIRES DOWN WITH BLOCKED ROADWAYS. SCATTERED LIMBS DOWN IN
            SPRINGFIELD TOWNSHIP.

&&

CLARK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 10:03 PM EDTLow Water AdvisoryCLE24 hr

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.